Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1994, Issue 454


Lagrange's Four Squares Theorem with almost prime variables.

Jörg Brüdern / Étienne Fouvry
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1994.454.59

About the article

Published Online: 2009-12-09

Published in Print: 1994-09-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1994, Issue 454, Pages 59–96, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1994.454.59.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Yingchun Cai and Minggao Lu
Acta Mathematica Hungarica, 2012, Volume 134, Number 1-2, Page 115
Angel V. Kumchev and J. Y. Liu
Monatshefte für Mathematik, 2009, Volume 157, Number 4, Page 335
Jianya Liu and Peter Sarnak
Israel Journal of Mathematics, 2010, Volume 178, Number 1, Page 393
C. Dartyge
Acta Mathematica Hungarica, 1996, Volume 72, Number 1-2, Page 1
Jörg M. Thuswaldner and Robert F. Tichy
Israel Journal of Mathematics, 2005, Volume 149, Number 1, Page 317

Comments (0)

Please log in or register to comment.
Log in